# SDR 95ZZZW682

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776AT
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21608
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Condition: Contaminated
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 255 - ORD - DURING TAKEOFF THE LEADING EDGE FLAPS NR 1/2 DID NOT INDICATE CORRECT POSITION FOR FLAP SETTING.  AIRCRAFT WAS DIVERTED TO IND.  MAINTENANCE PERSONNEL CLEANED DE-ICING FLUID RESIDUE FROM NR 1/5 LE FLAP CANNON PLUGS AND SWITCH ASSY.  TESTED SWITCHES FOR CONTINUITY AND CHECKED OK.  OPS CHECKED LE FLAPS GOOD.  RETURN TO SERVICE.
